MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 12; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 12; HIP CEMENTLESS STEM
Model Number 01.39.212
Health Effect - Clinical Code Pain (1994)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2021: lot 162136: (b)(4) items manufactured and released on 31-may-2016.Expiration date: 2021-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2017.
 
Event or Problem Description
The patient had a primary total left hip surgery on (b)(6) 2019.The patient dislocated post-operatively, and on (b)(6) 2019, the surgeon revised the stem, head, and liner.Presently, on (b)(6) 2021, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem and head with competitor implants.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 12
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12432606
Report Number3005180920-2021-00711
Device Sequence Number3308737
Product Code LZO
UDI-Device Identifier07630030885723
UDI-Public07630030885723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2021
Device Model Number01.39.212
Device Catalogue Number01.39.212
Device Lot Number162136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;